Risk theory with a non-linear dividend barrier

Détails

Ressource 1Télécharger: BIB_9CFA31E0F5C5.P001.pdf (361.91 [Ko])
Etat: Public
Version: de l'auteur
ID Serval
serval:BIB_9CFA31E0F5C5
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Titre
Risk theory with a non-linear dividend barrier
Périodique
Computing
Auteur(s)
Albrecher H., Kainhofer R.
ISSN
0010-485X
Statut éditorial
Publié
Date de publication
2002
Peer-reviewed
Oui
Volume
68
Numéro
4
Pages
289-311
Langue
anglais
Résumé
In the framework of classical risk theory we investigate a surplus process in the presence of a nonlinear dividend barrier and derive equations for two characteristics of such a process, the probability of survival and the expected sum of discounted dividend payments. Number-theoretic solution techniques are developed for approximating these quantities and numerical illustrations are given for exponential claim sizes and a parabolic dividend barrier.
Mots-clé
Classical risk process, dividend barrier strategies, survival probability, stochastic simulation, Quasi-Monte Carlo techniques
Création de la notice
12/05/2009 11:02
Dernière modification de la notice
20/08/2019 15:03
Données d'usage